# SDR SWAA2015112446413

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 61,748 hours, 36,580 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Part number: 2802029
- Condition: Faulty
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  R & R NOSE RETRACT PRESS FUSE CARD IAW AMM.
